MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Vyaire field service representative (fsr) went onsite and evaluated the ventilator.Troubleshooting indicated a faulty gas delivery engine (gde).A new gde was installed, all gde connections were secured.Extended systems test (est) and user verification tests (uvt) performed per manufacturers specifications.All flows and volumes verified with flow analyzer measured within specifications.
 
Event or Problem Description
The customer reported that the avea ventilator was giving circuit disconnect/circuit occlusion error.There was no patient involvement reported in this event.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9986796
Report Number2021710-2020-11727
Device Sequence Number19355967
Product Code CBK
UDI-Device Identifier10846446066081
UDI-Public(01)10846446066081(11)20140530
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue NumberAVEA COMP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2020
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1